# SDR AALA202302062081

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 76,964 hours, 30,767 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Mechanism
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO DUE TO THE LANDING GEAR WOUND NOT RETRACT AND SHOCK ABSORBER FAULT. THE AIRCRAFT LANDED AT SFO SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NOSE GEAR FLIGHT / GROUND SENSING MECHANISM PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
